# SDR UIEA2023063000675

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 53,088 hours, 36,759 cycles
- System (JASC): 3400 · Navigation System
- Part: Radio Altimeter
- Part number: 8220334002
- Part serial: 16L9C3
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NAVIGATION - RADIO ALTIMETER SYSTEM - INSTALLATION OF COLLINS LRA-900 LOW RANGE RADIO ALTIMETERS - STC ST02002WI - AD 2021-23-12 IAW ATLAS AIR EO 3834A029 REV.0, PARTS 1.( PERFORMED NAVIGATION - RADIO ALTIMETER SYSTEM - INSTALLATION OF COLLINS LRA-900 LOW RANGE RADIO ALTIMETERS - STC ST02002WI - AD 2021-23-12 IAW ATLAS AIR EO 3834A029 REV. 0, PARTS 1. SATISFACTORY CONDITION. SN: 16L9C3, 168C3D, 1R12D & 4802YM. PN: 822-0334-002 & 822-0334-004 )
